# SDR CALA0100627

- Difficulty date: July 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT(TORQUE BOX) FWD CLOSEOUT AT LIGHTENING HOLE(SLANT PANEL) CORRODED AT AND AROUND FASTENER HOLES AT FS 336. REMOVED FITTING, WEB, AND ANGLE IAW SRM 51-30-1 AND 51-30-2. A NEW WEB AND ANGLE WERE INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-2. INSTALLED FITTING IAW SRM 51-30-1.
